MAUDE Adverse Event Report: STRYKER GMBH HOOK/TRIANGLE BLADE KIT; ARTHROSCOPE

STRYKER GMBH HOOK/TRIANGLE BLADE KIT; ARTHROSCOPE
Catalog Number 2056-1
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported, packaging was not sealed.
 
Additional Manufacturer Narrative
The reported event that hook/triangle blade kit was alleged of 'packaging not sealed' could not be confirmed, since the returned device is conforming to specifications and fully functional.Based on investigation, the root cause was attributed to be user related.The visual inspection confirmed that returned device does not present external wrapping.However, this is normal as these devices are manufactured without external wrapping.Therefore, this case is closed as a non-issue.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.
 
Event or Problem Description
It was reported, packaging was not sealed.

Brand Name
HOOK/TRIANGLE BLADE KIT
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8053056
Report Number0008031020-2018-00968
Device Sequence Number1953092
Product Code HRX
UDI-Device Identifier07613327364286
UDI-Public07613327364286
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K922391
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2021
Device Catalogue Number2056-1
Device Lot Number01410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2018
Initial Date Received by Manufacturer 10/12/2018
Supplement Date Received by Manufacturer12/06/2018
Initial Report FDA Received Date11/08/2018
Supplement Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;